# SDR DL75E101225

- Difficulty date: April 13, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 72,721 hours, 33,613 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM UPPER CHORD TOP SURFACE AT STA 365, RBL 24 TO RBL 48.  COMPLIED WITH ER/A 481845-14, REF NON ROUTINE CARD 168871.
